This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
MAN I GOT SO FEED UP WITH THE WAY I FEEL I WENT TO MY FAMILIY DOCTOR AND OF CORSE HE SAID LETS TRY SOME SERZONE WELL I DID DO WHAT HE SAID BUT ONLY AFTER ONE 50 MG PILL I FELT LIKE I WAS LOOSING MY THOUGHTS AND ABOUT BEAT SOMEONES *** AT WORK BACAUSE I COULDNT CONTROL MY FEELINGS OF ANGER SO WHEN I GOT HOME I CAALED MY DOCTOR AND HE SAID TO QUIT TAKING IT SO HERES MY QUESTION WHY DID I FEEL THAT WAY I HAVENT FELT THAT WAY ON ANY OTHER PILLS I HAVE TRIED PAXIL ZOLOFT EFFEXOR CELEXA ANOTHER THING I AM SEEING A SHRINK SO WHEN U ANSWER ME DONT INCLUDE THAT AND WOULD IT BE THAT IAM NOT DEPRESSED SO WHEN I TAKE A ANTIDEPRESSIVE IT MESSES ME UP ???? I DONT NO WHAT TO DO BUT THE ONLY THING THAT HELPS IS XANAX AND KLONOPIN SO HERE I AM DIZZY AND FEELING LIKE I AM GOING TO P[UKE AT ANY TIME SO WHAT SHOULD I DO I HAVE BEEN TO A INTYERNIST AND HE SAIS IT WAS GERD SO PUT ME ON PRILOSEC CANT TELL IF ITS WORKING OR NOT??? I FEEL GOOD SOME DAYS BUT MORE DAYS I FEEL LIKE I AM DYING OR SOMETHING LIKE THAT HAD EVERY TEST THEY COULD DO LIKE A EKG A EEG A ENT AND BONE SCAN BLOOD WORK I DONT NO BUT I DONT LIKE THE WAY I FEEL MAN ITHINK I TS GOING TOO BE OVER SOON THEN I TAKE A XANAX AND EVERYTHING GOES AWAY WHY AND WHAT MAKES THE XANANX WORK SO GOOD STILL LOKKING FOR A ANSWER THANKS FOR ALL THE HELP THOUGH!!!
From what works for you, it is more likely that you have an anxiety disorder rather a simple depression. Its also possible that you have some form of bipolar disorder. The diagnosis is important in this case because it leads to the right kind of medication. YOu should discuss the diagnosis more carefully with your psychiatrist, and he or she should be the one to monitor and change your medications. Maybe you are using the term shrink in a way that does not mean an M.D.? If so, you should be seeing a medical doctor who specializes in psychopharmacology alongside your "shrink".
Klonopin is great stuff. Great stuff. Too bad it's addictive. Little wonder. You take that and in 15 minutes you feel better. I was on Serzone once. It completely messed me up. It had like weird mood-altering effects on me too. I couldn't concentrate when I was on it. I would just sort of drift like. But it wasn't even pleasant.
When I was first given Serzone, I was given a dose pack, and the first week I had a lower dosage than you started with. After the first pill, I was fine. About an hour after the second one, I thought I had lost my mind. I was afraid, crying, desperate. It was horrible. It happened again after the third one, and then never happened again. My doctor explained it to me as this: When the drugs go in and start to change the chemical levels in your brain, your brain perceives those changes as anxiety. That's certainly what happened with me.
As a side note, I'm now on Zoloft and Xanax, with Trazadone at night for the insomnia. The serzone was great, but I also have anxiety and obsessive thinking issues, and the Zoloft happens to work a bit better for me on those.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.